# SDR 96ZZZX553

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500UB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600052
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 55521106
- Condition: Corrosion
- Location: Lt Inbd Cowl
- Part time: 1,613 hours
- Component: 555211077
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE OF COWLING SHOWED THREE SMALL SPOTS OF CORROSION.  FOUND THE SEAL ON THE INSIDE OF THE COWLING WAS HOLDING MOISTURE AND HAD CAUSED CORROSION TO PENETRATE ALL THE WAY THROUGH.
